# SDR V0XD201401060004

- Difficulty date: January 6, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 11,886 hours, 7,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTT LINE BEAM 12 CRACKED AT FS 276.  REPAIRED CRACK ON RBL BEAM 12 AT FS 276 BY CUTTING OUT DAMAGED AREA, FABRICATING FILLER & SHIM IAW REO 670-53-11-889 DATED 2014-01-01.
